EconPapers    
Economics at your fingertips  
 

LOCAL FRACTIONAL OSTROWSKI-TYPE INEQUALITIES FOR GENERALIZED s-φ-CONVEX FUNCTION ON FRACTAL SETS

Yanrong An (), Muhammad Aamir Ali, Chenchen Xu (), Wei Liu () and Fangfang Shi ()
Additional contact information
Yanrong An: School of Management, Nanjing University of Posts and Telecommunications, Nanjing 210003, P. R. China
Muhammad Aamir Ali: ��School of Mathematics, Hohai University, Nanjing 210098, P. R. China
Chenchen Xu: ��School of Mathematics, Hohai University, Nanjing 210098, P. R. China
Wei Liu: ��School of Mathematics, Hohai University, Nanjing 210098, P. R. China
Fangfang Shi: ��School of Mathematics, Hohai University, Nanjing 210098, P. R. China

FRACTALS (fractals), 2025, vol. 33, issue 01, 1-12

Abstract: The main aim of this paper is to present a class of Ostrowski-type inequalities for generalized s-φ-convex functions on fractal sets, which have important applications in mathematical modeling and analysis in fields where fractal structures are prevalent, such as in signal processing, image analysis, and complex systems. For this purpose, we first define the s-φ-convex function on fractal sets and discuss some of its interesting properties. Then, we derive a generalized integral identity for nth-order locally differentiable functions, and using it, we derive some new Ostrowski-type inequalities for generalized s-φ-convex functions in a local fractal operator environment. In addition, we further illustrate the accuracy of our results with some numerical examples.

Keywords: Fractal Set; Generalized s-φ-Convex Function; Generalized Ostrowski Inequality; Local Fractional Operator (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0218348X25500203
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:fracta:v:33:y:2025:i:01:n:s0218348x25500203

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0218348X25500203

Access Statistics for this article

FRACTALS (fractals) is currently edited by Tara Taylor

More articles in FRACTALS (fractals) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:fracta:v:33:y:2025:i:01:n:s0218348x25500203